RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 3, Pages 409–446 (Mi zvmmf9668)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximate computation of eigenvalues and eigenfunctions of Sturm–Liouville differential operators by applying the theory of regularized traces

M. K. Kerimov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333 Russia

Abstract: This paper overviews studies dealing with the approximate computation of eigenvalues and eigenfunctions of Sturm–Liouville differential operators by applying methods of the theory of regularized traces. Dorodnicyns method and its development in the form of the theory of regularized traces of differential operators are described.

Key words: Sturm-Liouville differential operators, theory of regularized traces of differential operators, approximate methods for computing eigenvalues and eigenfunctions, Dorodnicyns method.

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:3, 351–386

Bibliographic databases:

UDC: 519.624.2
Received: 30.09.2011

Citation: M. K. Kerimov, “Approximate computation of eigenvalues and eigenfunctions of Sturm–Liouville differential operators by applying the theory of regularized traces”, Zh. Vychisl. Mat. Mat. Fiz., 52:3 (2012), 409–446; Comput. Math. Math. Phys., 52:3 (2012), 351–386

Citation in format AMSBIB
\Bibitem{Ker12}
\by M.~K.~Kerimov
\paper Approximate computation of eigenvalues and eigenfunctions of Sturm--Liouville differential operators by applying the theory of regularized traces
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 3
\pages 409--446
\mathnet{http://mi.mathnet.ru/zvmmf9668}
\zmath{https://zbmath.org/?q=an:06057599}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012CMMPh..52..351K}
\elib{http://elibrary.ru/item.asp?id=17647698}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 3
\pages 351--386
\crossref{https://doi.org/10.1134/S0965542512030165}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303535800004}
\elib{http://elibrary.ru/item.asp?id=17981951}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859371913}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9668
  • http://mi.mathnet.ru/eng/zvmmf/v52/i3/p409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Aliev, E. Kh. Eyvazov, “Finite-difference proof of the completeness of eigenfunctions of the Sturm–Liouville operator in conservative form”, Comput. Math. Math. Phys., 55:1 (2015), 1–7  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:273
    Full text:76
    References:42
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019